Bulletin (New Series) of the American Mathematical Society

Limit linear series, the irrationality of $M_g $, and other applications

David Eisenbud and Joe Harris

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 10, Number 2 (1984), 277-280.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183551576

Mathematical Reviews number (MathSciNet)
MR733695

Zentralblatt MATH identifier
0533.14013

Subjects
Primary: 14H10: Families, moduli (algebraic)

Citation

Eisenbud, David; Harris, Joe. Limit linear series, the irrationality of $M_g $, and other applications. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 2, 277--280. https://projecteuclid.org/euclid.bams/1183551576


Export citation

References

  • [A] E. Arbarello, Weierstrass points and moduli of curves, Compositio Math. 29 (1974), 325-342.
  • [B] A. Beauville, Prym varieties and the Schottky problem, Invent. Math. 41 (1977), 149-196.
  • [D-E-P] C. DeConcini, D. Eisenbud and C. Procesi, Hodge algebras, Astérisque 91 (1982).
  • [D] S. Diaz, Exceptional Weierstrass points and the divisor on moduli space that they define, Ph.D. thesis, Brown Univ. Providence, R.I., 1982.
  • [E-H1] D. Eisenbud and J. Harris, Linear series on general curves and cuspidal rational curves, Invent. Math. (1983).
  • [E-H2] D. Eisenbud and J. Harris, A short proof of the Brill-Noether theorem, Proc. Ravello Conf. Algebraic Geometry.
  • [E-H3] D. Eisenbud and J. Harris, A simpler proof of the Gieseker-Petri theorem, Invent. Math. (1983).
  • [E-H4] D. Eisenbud and J. Harris, Linear series on reducible curves, and applications to linear series with ρ = 0 (in preparation).
  • [E-H5] D. Eisenbud and J. Harris, Mg is of general type for g ≥ 24 (in preparation).
  • [F-L] W. Fulton and R. Lazarsfeld, On connectedness of degeneracy loci and special divisors, Acta Math. 146 (1981), 271-283.
  • [G] D. Gieseker, Stable curves and special divisors, Invent. Math. 66 (1982), 251-275.
  • [G-H] P. A. Griffiths and J. Harris, On the variety of special linear systems on a general algebraic curve, Duke Math. J. 47 (1980), 233-272.
  • [H] J. Harris, On the Kodaira dimension of the moduli space of curves. II: The even genus case, Invent. Math, (to appear).
  • [H-M] J. Harris and D. Mumford, On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982), 23-86.
  • [K] F. Knudson, The projectivity of the moduli space of stable curves, Math. Scand. 52 (1983).